Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a mother concerning her 12 year old daughter with hypersensitivity to red dye who in February 2007, was vaccinated with a first dose of Gardasil. In April 2007, the patient was vaccinated with her second dose of Gardasil there were no concomitant medications. On approximately 06-APR-2007 the patient experienced stomach pain, difficulty standing, and shallow breathing. The patient went to the emergency room where laboratory data revealed bilirubin was elevated. At the time of the report, the patient was recovering from the stomach pain, difficulty standing, shallow breathing, and elevated bilirubin. The consumer considered stomach pain, difficulty standing, shallow breathing, and elevated bilirubin to be disabling. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166